# SDR AALA20140717011

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 91,780 hours, 14,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR, LOWER AFT EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR EMER EXIT SIGN. OPERATIONS CHECKED NORMAL.
